# SDR DALA2023020100818

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 65,201 hours, 30,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9820473) DURING INSPECTION FOUND OVERHEAD EMERGENCY EXIT SIGN LENS NEAR L1 LAV MISSING. INSTALLED EMERGENCY EXIT LENS REF B737 AMM 33-51.
